# SDR AALA20091211TUL02

- Difficulty date: December 11, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- Aircraft time: 63,838 hours, 33,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  INSTALLED LONGERON SPLICE REPAIR PER AARD 53-30-00-2.
